| dc.creator | Jeyanthi, P. | es |
| dc.creator | Benseera, N. Angel | es |
| dc.creator | Lau, Gee Gee | es |
| dc.date | 2025-04-17 | |
| dc.date.accessioned | 2025-10-06T15:04:53Z | |
| dc.date.available | 2025-10-06T15:04:53Z | |
| dc.identifier | https://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1242 | |
| dc.identifier | 10.4067/S0716-09172015000400004 | |
| dc.identifier.uri | https://revistaschilenas.uchile.cl/handle/2250/255412 | |
| dc.description | A graph G is said to be hypo-k-totally magic cordial if G — {v} is k-totally magic cordial for each vertex v in V(G). In this paper, we establish that cycle, complete graph, complete bipartite graph and wheel graph admit hypo-k-totally magic cordial labeling and some families of graphs do not admit hypo-k-totally magic cordial labeling. | es |
| dc.format | application/pdf | |
| dc.language | spa | |
| dc.publisher | Universidad Católica del Norte. | en |
| dc.relation | https://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1242/955 | |
| dc.rights | Copyright (c) 2015 Proyecciones. Journal of Mathematics | en |
| dc.rights | https://creativecommons.org/licenses/by/4.0 | en |
| dc.source | Proyecciones (Antofagasta); Vol. 34 No. 4 (2015); 351-359 | en |
| dc.source | Proyecciones. Revista de Matemática; Vol. 34 Núm. 4 (2015); 351-359 | es |
| dc.source | 0717-6279 | |
| dc.source | 10.22199/issn.0717-6279-2015 | |
| dc.title | Hypo-k-Totally Magic Cordial Labeling of Graphs | es |
| dc.type | info:eu-repo/semantics/article | |
| dc.type | info:eu-repo/semantics/publishedVersion | |